eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Viagra cause Cardiac pacemaker malfunction?

Summary: Cardiac pacemaker malfunction is reported only by a few people who take Viagra.

We study 33,739 people who have side effects while taking Viagra from FDA and social media. Find out below who they are, when they have Cardiac pacemaker malfunction and more.

You are not alone: join a mobile support group for people who take Viagra and have Cardiac pacemaker malfunction >>>

 

 

 

 

Viagra

Viagra has active ingredients of sildenafil citrate. It is often used in erection problems. (latest outcomes from 35,081 Viagra users)

Cardiac pacemaker malfunction

Cardiac pacemaker malfunction has been reported by people with multiple sclerosis, cardiac disorder, type 2 diabetes, diabetes, high blood cholesterol. (latest reports from 187 Cardiac pacemaker malfunction patients)

On Feb, 28, 2015: 33,739 people reported to have side effects when taking Viagra. Among them, 1 people (0.00%) has Cardiac Pacemaker Malfunction.

Trend of Cardiac pacemaker malfunction in Viagra reports

Time on Viagra when people have Cardiac pacemaker malfunction * :

n/a

Age of people who have Cardiac pacemaker malfunction when taking Viagra * :

n/a

Severity of Cardiac pacemaker malfunction when taking Viagra ** :

n/a

How people recovered from Cardiac pacemaker malfunction ** :

n/a

Top conditions involved for these people * :

  1. Erectile dysfunction (1 people, 100.00%)

Top co-used drugs for these people * :

n/a

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Cardiac Pacemaker Malfunction while taking Viagra?

You are not alone! Join a mobile support group:
- support group for people who take Viagra and have Cardiac Pacemaker Malfunction
- support group for people who take Viagra
- support group for people who have Cardiac Pacemaker Malfunction

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Is it dangerous to take viagra with the chemo i am going through for hodgkin's lymphoma
    I have been fighting Hodgkin's lymphoma now for over a year and doing ice and a test study drug that has made it so me and my girlfriend Dontbasically have sex at all due to erectile dysfunction and we are wondering if Viagra is an option or is it dangerous with the chemos
  • Can invega paliperidone cause erectile dysfunction?
    I have been on Invega Paliperidone since 2010 until now 2014. My blood test have shown that I have high prolactin level, and I am having Erectile Dysfunction (ED). It is very hard for my penis to be hard. I am also taking Viagra if I want to have an erection.

    My question is... is there any long term healthier alternative to cure or prevent ED while I am taking Invega. I do suspect that Invega is causing my ED.

    Please kindly advise. Thanks.
  • Can taking viagra makeyou go blind
    i have retinopathy i would . like to no if i take viagra will it make me go blind. i also have blood pressurs and have diabetes 1.
  • Is it safe to take viagra with vestibular problem (1 answer)
    Lost my hearing and developed vestibular disorder after benign tumor radio surgery. Just wondering whether is safe to take viagra.
  • Can viagra curse blood in urine
    Noticed blood in urine after using Viagra. Can using Viagra cause blood in urine

More questions for: Viagra, Cardiac pacemaker malfunction

You may be interested at these reviews (Write a review):

  • Blood in semen 3 times after taking viagra
    On three separate occasions, after using Viagra, I had large amounts of blood in my semen. This condition slowed down but each time produced blood in ejaculate for a period of 3 months EACH TIME. I went to a doctor each time, was tested for everything, ultrasounds , prostate, infection, all came back normal. PSA low etc. Each incident I took a Viagra and during sex I ejaculated semen. I waited a month, masturbated and everything was fine,, had sex and there was red blood in my precum. Finally after 3 months it stopped. The second time it occurred I was concerned and went back to the doctor to be told I was fine. The third time, it was directly related to Viagra. I can take Cialis without a problem. No one seems to say it is the Viagra,,, except my body
  • Viagra causes numbness in feet
    When I take Viagra numbness in my feet intensifies and is lingering.
  • Good medication no side effects
    Best ever no side effects I love latuda it works for my bipolar disorder depression and viagra works with it
  • Pulmonery hypertension
    gives you heart failure, enlarged right side of heart, lungs are not getting enough oxgen, have blood clots, so effects all body organs

More reviews for: Viagra, Cardiac pacemaker malfunction

Comments from related studies:

  • From this study (2 weeks ago):

  • Began taking Adderall to treat a recent diagnosis of ADHD - predominantly Hyperactive/Impulsive type, with some tests in the "Extremely Impaired" range. (combined testing resulted from WAIS-IV, CAARS, and IVP). After taking Adderall, the previously occurrence of E.D. that would present occassionally, became far more common-place. To treat that, I take Viagra (anywhere from 25% to 33% of a 100mg pill), as-needed. The Viagra has been used for the past 1-6 months, and this is the 2nd time I've experienced a strong Metallic taste in my mouth while the effects of Viagra are still active in my system.

    Reply

  • From this study (1 month ago):

  • I don't know if Viagra is causing this but I have something going on here. My hair seems to be falling out and I have itching and brake out into a red flushing rash, even days after I have taken it

    Reply

    jrj82839 on Jan, 13, 2015:

    I used viagra one time and 3 days later my lower legs broke out in rash with bleeding. I have poor circulation anyway from heart problems. I'm wondering of viagra caused this. Doctor say never heard of this.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.